# SDR DALA2017101907635

- Difficulty date: October 18, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 43,491 hours, 29,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Worn
- Location: Bulkhead Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON PAN AND LT ANGLE AT THE AFT CABIN BULKHEAD DOOR. THE PAN WAS REPAIRED AND ANGLE WAS REPLACED IAW SRM 52-10-02-2R-15, AND DWG 9929480, REV BW.
